MAUDE Adverse Event Report: CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INFUSION

CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INFUSION
Model Number 10927766
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected product has been received and the investigation is pending.A follow up report will be submitted once the failure investigation has been completed.
 
Event or Problem Description
It was reported that when administering electrolytes, infusion set pull apart at the pump segment.The nurse switch out the tubing which causes delay.There was no harm to patient.
 
Additional Manufacturer Narrative
Correction; h.6.(patient code).The customer¿s report that the infusion set pull apart at the pump segment was confirmed.Functional testing could not be performed due to the set's separation and receiving only a partial set.Visual inspection confirmed that the separation occurs between the silicone pump segment tubing and the upper fitment.The set was received separated at the top of the pumping segment.The ring retainer was not received with the set and a ring retainer indentation was observed around the end of the silicone pump tubing where the separation occurs, indicating that it had been assembled onto the set.The root cause could not be definitively determined.
 
Event or Problem Description
It was reported that when administering electrolytes, the infusion set pulls apart at the pump segment.The rn switch out the tubing which caused a delay.Although requested, there has been no further patient or event information made available to date.

Brand Name
ALARIS PUMP MODULE ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INFUSION
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9321496
Report Number9616066-2019-03268
Device Sequence Number2374138
Product Code FPA
UDI-Device Identifier07613203019101
UDI-Public7613203019101
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/02/2022
Device Model Number10927766
Device Catalogue Number10927766
Device Lot Number19085130
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/04/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/14/2019
Supplement Report FDA Received Date02/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR